# SDR CA190304018

- Difficulty date: March 2, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bac AVRO146RJ85A
- Aircraft time: 37,112 hours
- Engine: Lyc LF5071F
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4068900903
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) FGC, YAW DAMP, FTC, WINDSHEAR, CAT 3 AUTO LAND, TRP, MCP ALTITUDE ALL FAILED, AND COMPARATOR MASTER CAUTION ILLUMINATED DURING FLIGHT.  POSSIBLE MUD WASP DEBRIS CLEARED FROM CAPTAIN SIDE STATIC LINE. #1 AIR DATA COMPUTER REPLACED. AIRCRAFT TEST FLOWN AND ALL SYSTEMS FUNCTION CHECKED OK. (TC# 20190304018)
